MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EKOSONIC ENDOVASCULAR DEVICE, 135X12CM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION EKOSONIC ENDOVASCULAR DEVICE, 135X12CM; CATHETER, CONTINUOUS FLUSH
Model Number 500-56112
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was found to be leaking, requiring intervention.This ekosonic endovascular device, 135x12cm was selected for use in a bilateral pulmonary embolism procedure.After the catheters were placed, approximately one hour into treatment, the luers were noted to be leaking.The patient was brought to the catheterization laboratory to replace the catheters.There were no patient complications.
 
Event or Problem Description
It was reported that the device was found to be leaking, requiring intervention.This ekosonic endovascular device, 135x12cm was selected for use in a bilateral pulmonary embolism procedure.After the catheters were placed, approximately one hour into treatment, the luers were noted to be leaking.The patient was brought to the catheterization laboratory to replace the catheters.There were no patient complications.It was further reported that when the leaking was observed, an attempt was made to tighten the luers; however, it was then observed that there were holes at the luers.One catheter leaked from the drug and coolant luer, and one leaked from the drug luer.
 
Event or Problem Description

Brand Name
EKOSONIC ENDOVASCULAR DEVICE, 135X12CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19372905
Report Number2124215-2024-31178
Device Sequence Number12682164
Product Code KRA
UDI-Device Identifier00858593006264
UDI-Public00858593006264
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213422
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2026
Device Model Number500-56112
Device Catalogue Number500-56112
Device Lot Number8035509711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer05/22/2024
06/17/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date06/11/2024
06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EKOS CATHETER; EKOS CATHETER; EKOS CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown